# SDR 98ZZZX4732

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110004200
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA WOULD NOT LOCK ON SATELLITES.  REMOVED AND REPLACED.
